Гарантирующие и оптимистические решения задач целочисленной оптимизации с выпуклыми квадратичными функциями ограничений

Завантаження...
Ескіз

Дата

Назва журналу

Номер ISSN

Назва тому

Видавець

Інститут кібернетики ім. В.М. Глушкова НАН України

Анотація

The paper studies complex integer optimization problems with inexact coefficients of linear objective function and convex quadratic function of constraints. Exact and approximate decomposition methods are developed and proved for search of guaranteeing and optimistic solutions to such problems. The paper proposes some classes of uncertainty sets that describe input data of such problems.

Опис

Теми

Цитування

Гарантирующие и оптимистические решения задач целочисленной оптимизации с выпуклыми квадратичными функциями ограничений / Н.В. Семенова // Теорія оптимальних рішень: Зб. наук. пр. — 2006. — № 5. — С. 39-47. — Бібліогр.: 9 назв. — рос.

item.page.endorsement

item.page.review

item.page.supplemented

item.page.referenced